Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Treated for 4th stage of lung cancer. Taken chemo. Hands swelling. What could be the reason?

A friend who stays with us was treated for stage IV lung cancer which metasasized to his brain. He had the brain tumor taken out and part of his lung. He went thru 6 rounds of chemo before his benefits ran out which was about 7 months ago. Now his hands are swelling and since he is not going to the doctor, I have no way of knowing what is going on. Can you please advise me what this could be and other symptoms to watch out for?
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
swelling of hands may be due to the disease itself called hypertrophic osteoarthropathy. you should look for swelling in other region like foot and face. these signs will suggest kidney or heart should look for symptoms like incoherent speech, vomiting, headache because disease has a chance to form new lesion in brain. you have to consult oncologist.
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor